# SDR DL73S961060

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 701577
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 23,367 hours
- Stage of operation: TO
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

THE FOLLOWING IS A SUPPLEMENT TO MRR NR 960534.  SUBEQUENT FINDINGS AFTER ENGINE TEAR DOWN REVEALED THAT THE NR 4 AND NR 5 SCAVENGE PUMP FAILED RESULTING IN THE OIL STARVATION AND FAILURE OF THE NR 4 BEARING AND SUBSEQUENT DAMAGE TO THE 12 AND 13 STAGE BLADES AND 12 STAGE DISK.
